# SDR CA090929002

- Difficulty date: September 25, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 734386B
- Condition: Sheared
- Location: Te Flaps
- Part time: 25,806 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, FLT CREW NOTICED "FLAP DRIVE" CAUTION LIGHT ILLUMINATE. FLAPS HAD ALREADY BEEN EXTENDED, SO CREW CARRIED OUT A NORMAL LANDING. AFTER LANDING, MX CREW PERFORMED AN INSPECTION OF VISIBLE SECTIONS OF FLAP DRIVE TRAIN & DISCOVERED A SHEARED RT NR 4 TORQUE TUBE. IT APPEARS THAT THE TORQUE TUBE HAD BEEN CHAFING FOR SOME TIME AGAINST ONE OF THE FLAP SHROUD HANGERS, DUE TO EITHER AN UNBALANCED CONDITION, OR A SLIGHT BEND IN THE TORQUE TUBE.  (TC# 20090929002)
